Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 361543, 12 pages
http://dx.doi.org/10.1155/2014/361543
Research Article

Fault Tolerant Mechanism for Multimedia Flows in Wireless Ad Hoc Networks Based on Fast Switching Paths

1Instituto de Investigación para la Gestión Integrada de Zonas Costeras (IGIC), Universidad Politécnica de Valencia, Camino Vera s/n, 46022 Valencia, Spain
2Instituto de Telecomunicações, Universidade da Beira Interior, Rua Marquês de Ávila e Bolama, 6201-001 Covilhã, Portugal

Received 14 July 2014; Accepted 21 July 2014; Published 2 September 2014

Academic Editor: Jingjing Zhou

Copyright © 2014 Juan R. Diaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan R. Diaz, Jaime Lloret, Jose M. Jimenez, Sandra Sendra, and Joel J. P. C. Rodrigues, “Fault Tolerant Mechanism for Multimedia Flows in Wireless Ad Hoc Networks Based on Fast Switching Paths,” Mathematical Problems in Engineering, vol. 2014, Article ID 361543, 12 pages, 2014. doi:10.1155/2014/361543